# SDR SWAA2020062290928

- Difficulty date: June 7, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT PASSENGER CABIN BS727B - BS887 RBL45 WL208.  REMOVED CORROSION ON UPPER SURFACE OF SEAT TRACK AT BS 727E+9' RBL 45 WL 208; .040' X 1.5' X .025' FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A1 FIG 103.  REMOVED AND REPLACED SEAT TRACK BS 727B 887 RBL 45 WL 208 PER DWG 146A5300 SHT 71 & 72; SRM 51-40-02-0G-0.
